# SDR CALA2022012000194

- Difficulty date: January 20, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 60,778 hours, 26,551 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Keelbeam
- Part number: NA
- Part serial: NA
- Condition: Elongated
- Location: Lh Keel Beam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE ACCOMPLISHING FCD 5330-05575 LH HOLES, FOUND ALL HOLES OUT OF SIDE LIMITS AND ELONGATED WITH VISUAL DAMAGE (NO DOT) REPAIRED LH KEEL BEAM FASTENER HOLES AND FITTINGS IAW EC/RA 5330 -06891 EMP: V935774 WC: 0018385 STA: ST ENT BFM SFR# 1027501
